About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 262798, 1 page
http://dx.doi.org/10.1155/2013/262798
Erratum

Erratum to “Existence of Solutions for Generalized Vector Quasi-Equilibrium Problems by Scalarization Method with Applications”

1College of Applied Science, Beijing University of Technology, Beijing 100124, China
2College of Mathematics, Jilin Normal University, Siping, Jilin 136000, China

Received 14 June 2013; Accepted 20 August 2013

Copyright © 2013 De-ning Qu and Cao-zong Cheng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.